Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Having heavy periods, stomach ache, feeling faint, got nappy rash. What should I do?

periods. there really heavy witch leads me leaking through my clothes and I go through alot of tampons and pads. I can t go a hour without changing and I have to get up in the night time because I ll be coverd in blood . I also suffer really really reallybad stomache cramps . also a few days in on my period I start feeling faint. I also get nappy rash from pads and find it hard to walk at times. what do you think would be the best option to take? I m thinking about going on the pill or to have the implant?
Asked On : Sun, 27 May 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Before you get yourself investigated dear I do not think i can suggest any treatment I t will be in your benefit that you go to a gynoecologist and get yourself thoroughly examined and get the required investigations done
Answered: Sun, 27 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor